# SDR AALA202403138756

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 27,097 hours, 11,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN EMERGENCY FLASHLIGHT WILL NOT TEST. SWAPPED FLASHLIGHTS FROM AFT RIGHT FLIGHT ATTENDANT OUTBOARD SEAT TO FORWARD FLIGHT ATTENDANT SEAT, PER AMM 25-64-00. OK FOR SERVICE.
